# SDR 07FDEA04268

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,518 hours, 11,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DAMAGE (DENTS AND BULGES) ON LEADING EDGE SKIN BETWEEN RIB 15-16 OF SLAT NR 2 LT.  REPAIR PERFORMED BY CUT OUT SKIN AND INSTALLING EXTERNAL PATCH REPAIR IAW TD FOK/158/2005 ISSUE A, APPROVED BY EA 6-5743-92143 AND RAS/FOK/158/2005 ISSUE A.
